Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
Hardy-little wood-type theorem for mixed fractional integrals in weighted holder spaces


Author(s): Tulkin Mamatov

Abstract: We study mixed Riemann-Liouville fractional integration operators and mixed fractional derivative in Marchaud form of function of two variables in Hölder spaces of different orders in each variables. The obtained are results generalized to the case of Hölder spaces with power weight.

Pages: 43-47 | Views: 47 | Downloads: 25

Download Full Article: Click Here
How to cite this article:
Tulkin Mamatov. Hardy-little wood-type theorem for mixed fractional integrals in weighted holder spaces. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 43-47.
Journal of Mathematical Problems, Equations and Statistics